MathSciNet Relay Station
MathSciNet bibliographic data
MR1088983 32A27 (12D99 13A15 32A25 42B99)
Berenstein, Carlos A.; Yger, Alain Effective Bezout identities in ${\bf Q}[z\sb 1,\cdots,z\sb n]$. Acta Math. 166 (1991), no. 1-2, 69–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement